# SDR UALA2011012400396

- Difficulty date: January 23, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 57,636 hours, 21,201 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misinstalled
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE LANYARDS NOT INSTALLED CORRECTLY.   WHITE LANYARD IS ROUTED THROUGH TRIGGER.  YELLOW LANYARD IS NOT ROUTED THROUGH TRIGGER.  OPENED GIRT AND ROUTED BOTH LANYARDS IAW FIG 410 OF MM.  CLOSED GIRT, CHECKED ARM DISARM ACTION.  VERIFIED CORRECT LANYARD ROUTINGS.
